# SDR DALA2019110106357

- Difficulty date: November 1, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 60,806 hours, 23,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6361298) DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHT AFT CABIN INOPERATIVE. FOUND BAD FUSE IN POWER SUPPLY FOR AFT CABIN EMERGENCY LIGHTS. REPLACED FUSE PER B-737-800 AMM 33-52. OPS CKS GOOD.
